Log In or Register to Join The Conversation!
Viewing 1 reply thread
  • Author
    Posts
    • #22149
      Colleen Steele
      Keymaster

      My son was diagnosed with osteoporosis at the young age of 16, which was caused by transplant medications, but I believe their are PH medications that can also trigger this condition. He is symptomatic to the point of it being an issue for him when doing the 6 minute walk, which is something he still has to complete at least once a year post-transplant.

      When he really feels pain from the osteoporosis is when he has to take high doses of prednisone. His bones sometimes feel like they are breaking.

      Do you have osteoporosis and if so, was it caused by medications? How do you treat it? Currently my son just takes calcium. Do you feel that the osteoporosis challenges your mobility in addition to your PH?

    • #22157
      Jen Cueva
      Keymaster

      Hi Colleen, I am sorry that your son is dealing with the pain of Osteoarthritis. I have heard of that from other transplant patients as well.

      I still have not yet scheduled the bone density scan. My kidney and heart doctors wanted it but the PCP said insurance may not pay and to wait a while longer. So, I am OK with that.

      I hope that your son can get adequate pain relief from his medications.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.
Copyright © 2017-2021 All rights reserved.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account